# SDR AALA202303233720

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 63,146 hours, 36,858 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 315304
- Part serial: 11485P
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT SOMETHING CHANGED IN THE WAY THE AIRCRAFT STEERS, WITH NO INOUT MADE FROM THE FLIGHT CREW THE AIRCRAFT PULLED TO THE LEFT AND SOUNDED LIKE RUNNING OVER RUMBLE STRIPS. AIRCRAFT RETURNED TO GATE TO INSPECT. MAINTENANCE INSPECTED THE LEFT-HAND MAIN LANDING GEAR AND FOUND A MAIN LANDING GEAR TIRE BOLT TO BE SHEARED OFF AND INTO THE #2 BRAKE AS WELL AS THE BRAKE BEING WORN BELOW FLUSH. IN ADDITION, THE # 1 BRAKE WAS FOUND TO BE SEIZED AND BOTH THE #1 AND #2 TIRES WERE TO BE WORN. MAINTENANCE REPLACED THE #1 BRAKE ASSEMBLY (AALA202303235207), THE #2 BRAKE ASSEMBLY (AALA202303238722), THE #1 WHEEL AND TIRE ASSEMBLY (AALA202303233720) AND THE #2 WHEEL AND TIRE ASSEMBLY WHICH INCLUDED THE BOLTS (AALA202303233733, AALA202303230184) PER AMM 32-42-27 AND AMM 32-41-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
